# SDR SWAA2020011227716

- Difficulty date: January 12, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 957-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR '2' ANGLE HAS CORROSION ON IT FROM STA 957-992. / REMOVED AND REPLACED AFT GALLEY SERVICE DOOR 'Z' ANGLE IAW SRM 51-40-02. ' ''Z' ANGLE P/N 147A8540-8
